MathSciNet Relay Station
MathSciNet bibliographic data
MR80307 (18,226f) 55.0X
Adams, J. F. On products in minimal complexes. Trans. Amer. Math. Soc. 82 (1956), 180–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement